International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 111-122

Singularity methods for magnetohydrodynamics

A. D. Alawneh1 and N. T. Shawagfeh2

1Department of Mathematics, Jordan University, Amman, Jordan
2Princess Alia Institue, Amman, Jordan

Received 4 October 1984

Copyright © 1986 A. D. Alawneh and N. T. Shawagfeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Singular solutions for linearized MHD equations based on Oseen approximations have been obtained such as Oseenslet. Oseenrotlet, mass source, etc. By suitably distributing these singular solutions along the axes of symmetry of an axially symmetric bodies, we derive the approximate values for the velocity fields, the force and the momentum for the case of translational and rotational motions of such bodies in a steady flow of an incompressible viscous and magnetized fluid.